Search Questions
21 years
2 years ago
Hi! My diagnosed me with Tinea Cruris which is like a red patch between my thighs near my genitals so he recommended me ITRASYS-200 MG (Twice Daily) for 30 days and gave an ointment EBERNET-M. After taking them the Tinea was almost gone when suddenly I had a breakout again and it itches a lot. I would appreciate your opinion on this matter. Thanks! :)
Also kindly let me know should I take the same again? Or maybe if you could be able to suggest something better?
10 Views
1 Answer
Dr. Souvik Sardar
Skin Specialist
2 years ago
Apply ebernet-cream-344114">ebernet cream not ebernet m Twice daily for 6wks
Start itraconazole 200 mg - 1cap daily after lunch for 3wks
Take itraconazole only if u dnt HV any heart problem like heart failure
10 people found it useful
Was this answer helpful?
Related Questions
LegitScript is a verification and monitoring service for online pharmacies
Trusted by more than 20 million people
All content is authored by 1mg Editorial Team
We are certified
"ISO/IEC 27001:2013"